# SDR SWAA2022020855485

- Difficulty date: January 11, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 48,125 hours, 28,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM BODY FAIRING 192E FWD 2 ATTACH FITTINGS ARE CRACKED . / REMOVED AND REPLACED FITTINGS REF SRM 51-40-02.
